# SDR GTIA030630

- Difficulty date: July 25, 2003
- Submitted: September 15, 2003
- Operation: Air carrier
- Aircraft: N826NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49391
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND COCKPIT FLOOR PANEL LEFT INBOARD STATION 120-148 CRACKED AND CORRODED.  FABRICATED FLOOR PANEL.  (M)
